# SDR MASA99080

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 4916405
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5005 - CMH-PHL - DURING TAKEOFF, CREW REPORTED THE FLAPS FAILED TO RETRACT.  CREW DECLARED AN EMERGENCY, AND RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FECU, OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
